# SDR CA120104012

- Difficulty date: January 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,392 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vent Line
- Part number: 3413201501
- Condition: Distorted
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ENGINE CENTER VENT TUBE REPLACED ON SPV CHECK AND RELEASED FOR SERVICE ON DECEMBER 22, 2011.  FLIGHT CREW DISCOVERED CVT DISTORTED ON WALK AROUND.
